<< Previous Issue Journal of the Korean Mathematical Society (Vol. 51, No. 3) Next Issue >>
J. Korean Math. Soc. 2014 Vol. 51, No. 3, 443—654
A recurrence relation for the Jones polynomial
Barbu Berceanu and Abdul Rauf Nizami
MSC numbers : Primary 57M27, 57Q45
J. Korean Math. Soc. 2014 Vol. 51, No. 3, 443—462
Semicentral idempotents in a ring
Juncheol Han, Yang Lee, and Sangwon Park
MSC numbers : 17C27
J. Korean Math. Soc. 2014 Vol. 51, No. 3, 463—472
Existence and global exponential stability of positive almost periodic solutions for a delayed Nicholson's blowflies model
Yanli Xu
MSC numbers : 34C25, 34K13
J. Korean Math. Soc. 2014 Vol. 51, No. 3, 473—493
Annihilators in one-sided ideals generated by coefficients of zero-dividing polynomials
Tai Keun Kwak, Dong Su Lee, and Yang Lee
MSC numbers : 16U80, 16D25, 16S99
J. Korean Math. Soc. 2014 Vol. 51, No. 3, 495—507
$w$-injective modules and $w$-semi-hereditary rings
Fanggui Wang and Hwankoo Kim
MSC numbers : 13A15, 13C11, 13D07
J. Korean Math. Soc. 2014 Vol. 51, No. 3, 509—525
Axioms for the theory of random variable structures: an elementary approach
Shichang Song
MSC numbers : Primary 03C90, 03C98, 60A05
J. Korean Math. Soc. 2014 Vol. 51, No. 3, 527—543
Optimal $L^2$-error estimates for expanded mixed finite element methods of semilinear Sobolev equations
Mi Ray Ohm, Hyun Young Lee, and Jun Yong Shin
MSC numbers : 65M15, 65N30
J. Korean Math. Soc. 2014 Vol. 51, No. 3, 545—565
Construction of subclasses of univalent harmonic mappings
Sumit Nagpal and V. Ravichandran
MSC numbers : Primary 31A05, Secondary 30C45
J. Korean Math. Soc. 2014 Vol. 51, No. 3, 567—592
Total graph of a Commutative semiring with respect to identity-summand elements
Shahabaddin Ebrahimi Atani, Saboura Dolati Pish Hesari, and Mehdi Khoramdel
MSC numbers : 16Y60, 05C62
J. Korean Math. Soc. 2014 Vol. 51, No. 3, 593—607
Some results on conditionally uniformly strong mixing sequences of random variables
De-Mei Yuan, Xue-Mei Hu, and Bao Tao
MSC numbers : 60E10, 60E15, 60G10
J. Korean Math. Soc. 2014 Vol. 51, No. 3, 609—633
Global existence of weak solutions for a Keller-Segel-fluid model with nonlinear diffusion
Yun-Sung Chung, Kyungkeun Kang, and Jaewoo Kim
MSC numbers : Primary 35Q30, 35Q35
J. Korean Math. Soc. 2014 Vol. 51, No. 3, 635—654

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd